# SDR CALA0001822

- Difficulty date: November 23, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- Aircraft time: 84,635 hours, 17,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY G6 SUPPORT BEAMS CORRODED AT POSITION JUST FORWARD OF REAR PRESSURE BULKHEAD AND AT EACH ATTACHMENT POINT, STA 1884-2007, X = 24L AND AT STA 1900-2007, X = 58L.  THE SUPPORT BEAMS WERE REMOVED AND NEW SUPPORT BEAMS WERE INSTALLED IAW ECRA 5100-01844 AND SRM 53-16-01.
